# SDR CA000329001

- Difficulty date: March 25, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 18,718 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3242 · Brake
- Part: Seal
- Condition: Failed
- Location: Nr 2 Brake
- Part time: 4,322 hours, 5,154 cycles
- Component: Brakes, Bfgoodrich, 214664
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, FOUND NR 2 BRAKE LEAKING.  BRAKE REPLACED.
